# SDR SWAA2016101708855

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 41,567 hours, 19,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM.
